MathSciNet Relay Station
MathSciNet bibliographic data
MR258914 (41 #3559) 18.10
Schlomiuk, Dana I. An elementary theory of the category of topological spaces. Trans. Amer. Math. Soc. 149 1970 259–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement